# SDR SWAA2022120870674

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR EAM BS 986.5 LBL 43; WL 208.1 AT AFT GALLEY AREA 2022-638753 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130060401 DUE DATE: 26-JAN-23;[02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X11290U021704 DUE DATE 01-FEB-23.;[03] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205 SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
